SYZ mirror symmetry for toric Calabi-Yau manifolds

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau IPMU, University of Tokyo Naichung Conan Leung The Chinese University of Hong Kong

Symplectic Geometry mathscidoc:1608.34009

J. Differential Geom., 90, (2), 177-250, 2012
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 12:20:30 uploaded by kwchan ] [ 530 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{kwokwai2012syz,
  title={SYZ mirror symmetry for toric Calabi-Yau manifolds},
  author={Kwokwai Chan, Siu-Cheong Lau, and Naichung Conan Leung},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817122030193942209},
  booktitle={J. Differential Geom.},
  volume={90},
  number={2},
  pages={177-250},
  year={2012},
}
Kwokwai Chan, Siu-Cheong Lau, and Naichung Conan Leung. SYZ mirror symmetry for toric Calabi-Yau manifolds. 2012. Vol. 90. In J. Differential Geom.. pp.177-250. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817122030193942209.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved